Bulletin (New Series) of the American Mathematical Society

Review: David L. Armacost, The structure of locally compact Abelian groups

Lawrence Corwin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 8, Number 2 (1983), 346-348.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183550135

Citation

Corwin, Lawrence. Review: David L. Armacost, The structure of locally compact Abelian groups . Bulletin (New Series) of the American Mathematical Society 8 (1983), no. 2, 346--348. http://projecteuclid.org/euclid.bams/1183550135.


Export citation

References

  • 1. J. Braconnier, Sur les groupes topologiques localment compacts, J. Math. Pures Appl. 27 (1948), 1-85.
  • 2. L. Corwin, Some remarks on self-dual locally compact Abelian groups, Trans. Amer. Math. Soc. 148 (1970), 613-622.
  • 3. L. Fuchs, Infinite Abelian groups, vols. 1, 2, Academic Press, New York, 1970, 1973.
  • 4. I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, 1969.
  • 5. S. Shelah, Infinite Abelian groups, Whitehead problem, and some constructions, Israel J. Math. 18 (1974), 243-256.
  • 6. N. Vilenkin, Direct decompositions of topological groups. I; Mat. Sb. (N. S.) 19(61) (1946), 85-154; Amer. Math. Soc. (1) 8 (1962), 78.
  • 7. A. Weil, L'Intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1941.